English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60861/93527 (65%)
Visitors : 1506951      Online Users : 7
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41661


    Title: A Markov chain model for the mating behavior in flies
    Other Titles: 以馬哥夫鏈模型描述果蠅之交配行為
    Authors: 曾琇瑱;Tseng, Shio-jenn;Hus, Jyh-ping
    Contributors: 淡江大學數學學系
    Keywords: 交配行為;果蠅;馬哥夫鏈模型
    Date: 1989-07
    Issue Date: 2010-01-28
    Publisher: 中央研究院生物多樣性研究中心
    Relation: Bulletin of the Institute of Zoology, Academia Sinica 28(3), pp.183-189
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback